# SDR ERAA20140002

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N973EA
- Make and model: Beech 1900D
- Aircraft serial: UE391
- Aircraft time: 22,623 hours, 34,313 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Failed
- Location: Nlg
- Part time: 398 hours, 751 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

NOSE GEAR FAILS TO INDICATE DOWN & LOCKED.  R & R LG DOWN LOCK POSITION SWITCH & PERFORMED GEAR SWINGS.  ALL GEAR INDICATION OPERATIONS CHECKED GOOD IAW B1900D MM 32-60-01, OK FOR SERVICE.
